# SDR SWAA960211

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW HAD TO USE OVERRIDE TRIGGER TO RAISE GEAR HANDLE, GEAR EXTENDED NORMALLY.  AIRCRAFT RETURNED TO SLC AND MADE AN UNEVENTFUL LANDING.  AIRCRAFT MX FERRIED TO PHX, ADJUSTED GROUND SHIFT SENSOR PER BOEING M/M.
